| Catalog Number |
04.01.0124 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
01/10/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 8 months after the primary, the patient came in reporting pain due to a dislocation of the liner from the glenosphere and the cause of the dislocation is unknown.The surgeon revised the glenosphere, liner, and metaphysis.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 11 january 2024.Lot 2109618: (b)(4) manufactured and released on 11-oct-2021.Expiration date: 2026-09-23.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event during the period of review.Additional implant involved, batch review performed on 11 january 2024: reverse shoulder system 04.01.0170 glenosphere 39xø24.5 (b)(6) lot 2205799: (b)(4) manufactured and released on 13-june-2022.Expiration date: 2027-05-31.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event during the period of review.